i took the morning after pill for the 1st time today. im not on the contreceptve pill but usualy get very regular periods that are always exactly on time. but im now worried because ive taken the morning after pill it may mess up my next period? ive heard it can make it come late or early and be heavier than usual?
Also do u suffer side effects from it? i took it this afternoon and havent been feeling quite right since, feel quite tired and just a little wierd
Turn on thread page Beta
does the morning after pill effect your period watch
- Thread Starter
- 16-07-2009 23:31
- 17-07-2009 23:09
There shouldn't be any side effects. Some are sick and this means it might not have worked. Please read the leaflet inside the box, it will answer all these questions.
And yeah it's likely your next period might not be on time, mine came late after taking it, and tbh they've been different ever since I took it. Might be a coincidence, but they don't have the same pattern they always used to. (I'm on the normal pill also, Microgynon).
- 18-07-2009 04:46
It can make you sick to the stomach, but doesn't always. The one time I took it it made me really, really tired. And yes, it affected my period.
- 18-07-2009 10:37
I felt really, really sick and it made my period really late.
- 18-07-2009 11:04
It made my period like 2 weeks early :/